MathSciNet Relay Station
MathSciNet bibliographic data
MR3016808 30F35
Qin, Huani; Jiang, Yueping Discreteness criteria based on a test map in $PU(n,1)$. Proc. Indian Acad. Sci. Math. Sci. 122 (2012), no. 4, 519–524.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement